Sign in to follow this  
Followers 0

Ativan and Hiccups?

9 posts in this topic

Posted · Report post

OK, lol......

First off, I got very nauseous if I over-ate with the ativan, still sort of do.  I have lost 7lbs since starting it and find myself getting dry mouth.  Therefore, i drink a ton of water...excellent weight loss aide.  Now?  Now I get pretty bad hiccups.

Anyone feel me on this, lol, or am I a freak ;)

Share this post


Link to post
Share on other sites

Posted · Report post

**excellent weight loss aide meaning excess water intake

Share this post


Link to post
Share on other sites

Posted · Report post

I don't have any troubles with ativan but I had the hiccuping thing with topamax. I hiccuped so much I had the dry heaves, I hope it goes away soon.

Lilie

Share this post


Link to post
Share on other sites

Posted · Report post

HMPH!  Well, it's not such a bad side effect i guess.  It's certainly not dry heave bad ;)

TY!

Share this post


Link to post
Share on other sites

Posted · Report post

lol - yes, I simply may not have been paying attention, but I haven't seen anybody else talk about hiccups linked to benzodiazepene use.

HOWEVER, I definately had hiccups from Xanax (or, rather, alprazolam - the generic)!  I typically rarely get hiccups, but on Xanax I would get hiccups several times a day.  Sometimes it would just be one hiccup and that would be it.  It wasn't unpleasant, and I would laugh nearly everytime I'd just have one hiccup.

It's interesting because one of the going ideas is that people get hiccups when they're nervous, but the xanax chilled me out (...somewhat, clonazepam worked WAY better).

I don't remember if clonazepam gave me the hiccups too. 

;) hiccup :)

-Curto

Share this post


Link to post
Share on other sites

Posted · Report post

LOL...see, maybe there is something about benzos and hiccups ;)

Share this post


Link to post
Share on other sites

Posted · Report post

i only get hiccups about once every 6 months sober, but about 50% of the time when i take xanax

Share this post


Link to post
Share on other sites

Posted · Report post

Day 7 on it , hiccups and up-chuck helped;)

Share this post


Link to post
Share on other sites

Posted · Report post

OK, lol......

First off, I got very nauseous if I over-ate with the ativan, still sort of do.  I have lost 7lbs since starting it and find myself getting dry mouth.  Therefore, i drink a ton of water...excellent weight loss aide.  Now?  Now I get pretty bad hiccups.

Anyone feel me on this, lol, or am I a freak ;)

i just started an ativan prescription and i've been hiccuping ever since. i remember hiccuping when i took xanax but i wish i knew how to stop it

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0